Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

No more fentanyl for me

stinger66sstinger66 Posts: 67
edited 06/11/2012 - 8:28 AM in Pain Medications
PM doc put me on fentanyl patches last wednesday & I have become so sick to my stomach. I am done with these kinda meds. So sick of being sick with side effects.



  • I am so sorry to hear you are having problems with the meds. I just sent you a PM. Maybe you need to try one of the others I had mentioned such as MsContin or Oxycontin. Atleast those don't stay in your system for 72 hours. Each pill lasts up to 12 hours so if you are having side effects it's easier to stop these, that's just my opinion.

    Norm, I am praying for you and hope you can work with your doc to find something that helps. It always seems that when I have an issue with my meds, it is always on a weekend and I have to wait until Monday...such as the issue with my refill and the doc not calling me back and only having enough until Mon or Tues. I do get nervous when I see the bottle getting empty and the doc doesn't call me back. I would hate to go through withdrawals waiting for him to call me.
  • Hi Norm,

    I am SO sorry to hear your story. I too have major side effects to almost everything. The Fentanyl patch landed me in the hospital for 3 days about 2 weeks ago. My PM doctor is hesitant to give me anything at this point and therefore I just suffer every day in tears. I go this Tuesday for my second set of SNRB and trigger point injections which only helped the pain for 4 days last time and caused a new one in the meantime. If you ever want to talk, please let me know.


  • I don't know what else to say other than sorry it didn't work out. What are you going to do now? I have seen ads for Ultram CR in magazines and am curious to know if anyone around here is on it. Maybe it is something you can try-it's milder than vicodin and you get around the clock relief, so it says. Keep us posted.
  • I will see PM doc Wednesday & let him know whats going on. Time will tell. Thank God my pain level is low today.

  • Didn't you just put on your first patch on Friday? Or am I remembering another post wrong?

  • Yes you are right. I put a new one on yesterday morning & got so sick right after. Too strong or too much for me.

Sign In or Register to comment.